RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kadiev, R I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:115
Abstract pages:286
Full texts:111
References:49

http://www.mathnet.ru/eng/person34095
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/260892

Publications in Math-Net.Ru
2003
1. G. M. Magomedov, R. I. Kadiev, “Some New Approaches to the Investigation of a System of Nonlinear Equations of the Second Kind with Singular Integrals”, Differ. Uravn., 39:6 (2003),  829–834  mathnet  mathscinet; Differ. Equ., 39:6 (2003), 875–880
1998
2. R. I. Kadiev, “On the spectrum of a class of Schrödinger operators with a finite number of generalized functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 7,  26–31  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:7 (1998), 23–28
1996
3. R. I. Kadiev, “On the eigenvalues and eigenfunctions of a class of Sturm-Liouville operators with a singular potential”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 5,  47–52  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:5 (1996), 45–50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020